# SDR AWXA9500441

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt
- Condition: High
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - FLT 843 - THE NR 2 ENGINE HIGH EGT OCCURRED DURING TAKEOFF AND CLIMB, TEMP REACHED 936 DEGREES FOR 11 SECONDS.  CREW RETURNED AC TO CMH AND LANDED UNEVENTFULLY.  MX PERFORMED ENGINE PERFORMANCE GROUND RUN AND AVIONICS PERFORMED TEST OF EGT HARNESS, NO FAULTS WERE NOTED ON EITHER TEST.  MX ELECTED TO DERATE BOTH ENGINES TO B1 POWER.  AC RELEASED FOR FURTHER SERVICE.  (W)
